Representations of $S_n$ and $GL_n$ and the q-Schur algebra
Banach Center Publications, Tome 26 (1990) no. 2, pp. 303-316
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_303_316,
author = {Gordon James},
title = {Representations of $S_n$ and $GL_n$ and the {q-Schur} algebra},
journal = {Banach Center Publications},
pages = {303--316},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-303-316},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-303-316/}
}
Gordon James. Representations of $S_n$ and $GL_n$ and the q-Schur algebra. Banach Center Publications, Tome 26 (1990) no. 2, pp. 303-316. doi: 10.4064/-26-2-303-316
Cité par Sources :